Open Access

Deterministic viscous hydrodynamics via stochastic analysis on groups of diffeomorphisms


Full Text

Coming Soon.





Article Information

TitleDeterministic viscous hydrodynamics via stochastic analysis on groups of diffeomorphisms
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 2, 146-153
MathSciNet MR1999776
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

Yu. E. Gliklikh, Deterministic viscous hydrodynamics via stochastic analysis on groups of diffeomorphisms, Methods Funct. Anal. Topology 9 (2003), no. 2, 146-153.


BibTex

@article {MFAT224,
    AUTHOR = {Gliklikh, Yu. E.},
     TITLE = {Deterministic viscous hydrodynamics via stochastic analysis on groups of diffeomorphisms},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {2},
     PAGES = {146-153},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=224},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues